# SDR YENA2022102101035

- Difficulty date: October 21, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 03811
- Aircraft time: 51,551 hours, 17,833 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#761, LGA-PBI. 'STRING DIRTY SOCK SMELL STARTING AT 8,000 FT ENTERING CLOUDS UNTIL PARKING ENG THRUST IDLE INITIALLY WITH APU OFF. SMELL BOTH IN THE COCKPIT AND REPORTED BY INFLIGHT IN CABIN ( APU BLEED AIR SUPPLY SYSTEM).' (SUPPLEMENTAL TO FOLLOW)
